# SDR 04FDEA03011

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 36,749 hours, 25,021 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: V
- Nature of condition: K, S, J
- Precautionary procedure: B, H

## Discrepancy

WHILE DESCENDING ON GLIDESLOPE, ELEVATOR LOW PRESSURE LIGHT FLICKERED,   CROSS CHECKED WITH HYDRAULIC PANEL AND NOTICED "A" SYSTEM AT ABOUT 1 QT.  C/W QRH PROCEDURES.  ENT BY: 448879  ADDED MPN BACH8A06NN0300T CPN 0109172 QTY 1 HOSE MSN  904416 ENT BY: 448879 .  FOUND BRAIDED LINE ON LT BODY GEAR DOOR ACTUATOR RUPTURED.  ORDERED HOSE CPN 0109172 MSN 904416. ENT BY: 448879 FACT 02NOV04 22:35 MCI R.  REMOVED AND REPLACED BODY DOOR ACTUATOR LINE FOLLOWING FX MM 32-32-081-4,  LEAK CHECK GOOD.  ALSO, FOLLOWED FX MM 29-11-000-1 CASE DRAIN AND PRESSURE FILTER CHECK/REPLACEMENT.  NO   CONTAMINATION FOUND.  LEAK CHECK GOOD.  ENT BY: 393294 RPT BY: 393294.
